RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 118(160), Number 4(8), Pages 504–522 (Mi msb2829)  

This article is cited in 4 scientific papers (total in 4 papers)

A mixed problem for some classes of nonlinear third-order equations

A. I. Kozhanov


Full text: PDF file (791 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 46:4, 507–525

Bibliographic databases:

UDC: 517.946
MSC: Primary 35A05, 35G20; Secondary 35B45, 35D05, 35D15
Received: 02.03.1981

Citation: A. I. Kozhanov, “A mixed problem for some classes of nonlinear third-order equations”, Mat. Sb. (N.S.), 118(160):4(8) (1982), 504–522; Math. USSR-Sb., 46:4 (1983), 507–525

Citation in format AMSBIB
\Bibitem{Koz82}
\by A.~I.~Kozhanov
\paper A mixed problem for some classes of nonlinear third-order equations
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 118(160)
\issue 4(8)
\pages 504--522
\mathnet{http://mi.mathnet.ru/msb2829}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=671706}
\zmath{https://zbmath.org/?q=an:0564.35019}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 46
\issue 4
\pages 507--525
\crossref{https://doi.org/10.1070/SM1983v046n04ABEH002949}


Linking options:
  • http://mi.mathnet.ru/eng/msb2829
  • http://mi.mathnet.ru/eng/msb/v160/i4/p504

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Laptev G., “Resolvability of Some Classes of Quasi-Linear Parabolic Volterra-Equations”, 311, no. 5, 1990, 1045–1049  mathscinet  zmath  isi
    2. A. I. Kozhanov, “Psevdogiperbolicheskie i giperbolicheskie uravneniya s rastuschimi mladshimi chlenami”, Vestnik ChelGU, 1999, no. 5, 31–47  mathnet
    3. Sh. Amirov, A. I. Kozhanov, “Razreshimost smeshannoi zadachi dlya nekotorykh silno nelineinykh uravnenii sobolevskogo tipa vysokogo poryadka”, Sib. zhurn. industr. matem., 17:4 (2014), 14–30  mathnet  mathscinet
    4. A. Ashyraliev, Kh. Belakrum, “Ustoichivaya raznostnaya skhema dlya uravneniya v chastnykh proizvodnykh tretego poryadka”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 64, no. 1, Rossiiskii universitet druzhby narodov, M., 2018, 1–19  mathnet  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:355
    Full text:148
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020